Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lakewood

Member
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About lakewood

  • Rank
    Junior Member
  1. hi, i usually only post here when i ahve problems or need advice, but since i havent in a while i figure i might as well offer a little advice to anyone who was in my situation. i had mild/moderate acne, just on my face. tried cleocin t gel, and tazorac helped. but nothing ever CURED it, you know. it wasnt severe enough for accutane, and sometimes it cleared up on its own for a week or two, but never for any long period of time. well i went in to the dermatologist and requested an or
  2. wow thanks doc. i dont have that severe of acne, so i dont htink i would need all THAT much... there are no side effects to this stuff are there? i think ill take 4 pills a day to start, although it will be hard to tell if its working because sometimes i get clear for a few days naturally, you k now? thanks for the reply tho, very informative
  3. hey, i have a question youre supposed to take 10 grams of b5 a day? the pills come in 500 mg pills... im hoping my math is just wrong, but are you saying you have to take 20 pills a day??? that sounds insane, are you sure?
  4. can you explain to me what b5 is? my mom said they dont have it at my pharmacy, and teh pharmacist never even *heard* of it, which totally surprised me because you see it so much on this message board. where do you get it? was this just a crazy pharmacist? is it really that great? also, any ideas on pronunciations of some of these things so i can not sound like a total dumbass when i talk to my pharmacist? thanks a lot guys
  5. im going to the dermatologist soon and i want to request a pill i can take in addition to the tazorac im taking. im thinking minocyclin seems to be the best from this message board, but id like to hear any other suggestions. im not nearly severe enough for accutane and i wouldnt take it anyway. the tazorac works great but still i get pimples here and there and i want to be done. so i figure a pill in addition to the tazorac would make sense. so please if you have any advice as to specific p
  6. I went straight into the .1 cream and didn't have any problems. About 2 weeks in there was slight dryness. And recently I put too much near the corner of my mouth and it totally dried out and turned all red. When I started out I used it every night with the .1, and I thought it was an over-perscription. But I really had no side effects. I wouldn't worry too much about using it every day or using the .1. Just use a pea sized amount for the whole face and you probably won't get it too bad.
  7. i think you said in another thread you use the gel form. i use the cream and i havent noticed oiliness. maybe you could switch and it would make a difference. but im not a dermatologist so you should probably double check that before requesting it from your doc.
  8. i spot treated two pimples that were coming up, one was near the corner of my mouth, i didnt think it was going to be too irritated but i was wrong. its all red now, what do you recommend i do to un-red that area?
  9. ive found that cleocin t helps, but it wont cure you. i used the gel and mostly used it to spot treat, and it helped, but it took a LOT of it to work on a big pimple. also, maybe i imagined this, but it seemed like when it stopped a pimple, it just pushed it down and a somwhat smaller pimple would arise very near the original one a couple days later... its good but its no cure.
  10. hey thanks for the advice, seriously. the zits i felt coming up are way weaker now. if they surface, they wont be a big deal at all, like you said, i could probably scratch them off and never see them again. this is a really huge relief. i figured since tazorac caused an initial breakout period, it might just make an un-surfaced zit explode to the surface, but apparently thats not the case. which makes a huge difference! and thats really reassuring in case i start to feel one on my n
  11. what do you mean brings it to a head? it get smaller as it surfaces tho right? i mean it doesnt just bring it up, it also breaks it down so to speak too, right? thanks for the advice
  12. I got a couple zits coming up that I can feel underneath the skin. Very frustrating! I thought this tazorac was doing a great job. Does putting Tazorac on top of an un-surfaced zit help? Or would it just bring it to the surface? I have cleocin-t which helps keep zits from surfacing a little bit, but if the tazorac would work better I'd use a little extra in these areas. So will tazorac surface the pimple or supress it?
  13. I don't see how that's an issue. I think you're using too much. When I put it on, I can't tell it's there. It's spread so thin across your face that you or anyone else shouldn't be able to tell that it's there at all. Why would you want it to get off your face?
  14. I've been using Tazorac .1 % and I've had no side effects. The key is to use a pea sized amount. Don't over-do it. They say the more you use, the more you irritate the skin. So stick to a pea-sized amount and trust that it's enough for your whole face.
×